# SDR 07FDEA02084

- Difficulty date: June 7, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA8407503
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, FUSELAGE STA 6-50 FLOORBEAM REPAIR AT RT BUTT LINE 60", AS SEEN FROM THE FWD LOWER CARGO COMPARTMENT, REPAIR REQUIRES EVALUATION. EXISTING REPAIR EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-00-01 FIGURE 8 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
